# SDR 00FDEA00503

- Difficulty date: July 31, 2000
- Submitted: July 31, 2000
- Operation: Air carrier
- Aircraft: 049FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47803
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Uplock Sensor
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT T/O, GEAR RETRACTION UNSAFE IND IN BOTH S/O AND MAIN PNL, RT MAIN GEAR IND RED LIGHT ON.  FOUND UPLOCK PROX SENSOR CANNON PLUG ON LOOSE.  TIGHTENED C/P AND SAFETIED PLUG ASSY, PERF PROX BOX TEST IAW MM 32-30-00 PG 104 & 32-30-00.  OPS CK NORM.  OK FOR SERVICE.
